Open Access
Translator Disclaimer
August, 1978 A Short Note on the Conditional Borel-Cantelli Lemma
Louis H. Y. Chen
Ann. Probab. 6(4): 699-700 (August, 1978). DOI: 10.1214/aop/1176995492

Abstract

In this note we give a very simple and elementary proof of a slightly more general form of the conditional Borel-Cantelli lemma.

Citation

Download Citation

Louis H. Y. Chen. "A Short Note on the Conditional Borel-Cantelli Lemma." Ann. Probab. 6 (4) 699 - 700, August, 1978. https://doi.org/10.1214/aop/1176995492

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0377.60037
MathSciNet: MR496420
Digital Object Identifier: 10.1214/aop/1176995492

Subjects:
Primary: 60F15

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top